# SDR A6WA201140752

- Difficulty date: July 31, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 21,939 hours, 20,696 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE CUTOUT GOUGED.  REPAIRED SERVICE DOOR OUTER HANDLE CUTOUT IAW REO 601R-52-41-184.
